# SDR AALA20030564

- Difficulty date: May 14, 2003
- Submitted: October 20, 2003
- Operation: Air carrier
- Aircraft: N646AA
- Make and model: Boeing 757223
- Aircraft serial: 24604
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ATL - DURING OVERNIGHT MAINTENANCE, INTERIOR OVERWING EMERGENCY EXIT LIGHT AND AISLE LIGHT INOPERATIVE.  CLEANED EMERGENCY EXIT LIGHT BATTERY CONNECTOR AND REPLACED BATTERY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
